# SDR DLM90071289

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FIXED WING L/E SKIN STA XRS 105.000 HAS A PUNCTURE.  REPAIRED L/E SKIN IAW MD-90 SRM 57-20-01 FIG 11 VOL 1 ON N/R 5200-0043 ON HMV-2 IN OKC.
